# SDR CALA2022091202329

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737
- Aircraft serial: 28946
- Aircraft time: 71,354 hours, 25,962 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Unserviceable
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD. PASENGER CABIN AT R/H, SEVERAL EMERGENCY LIGHT INOP (REF AA R NR 99945147)
